| Model Number |
MMT-522LNAB |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/18/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that the insulin pump had motor error and motor position encoder error.The customer¿s blood glucose level was 160 mg/dl.The troubleshooting was performed.Customer reported that the drive support cap appears normal.The customer was advised the insulin pump will need to be replaced and to discontinue use of the insulin pump and recommended customer to refer to back up plan.The insulin pump will be returned for analysis.
Additional Manufacturer Narrative
Device received unable to perform all functional testing including the displacement, rewind, basic occlusion, occlusion, prime and excessive no delivery test or verify motor error alarm due to completely broken reservoir tube lip.Unable to verify motor position encoder in the alarm history due to history file overwritten with displayable history crc check failed on startup alarms.Displayable history crc check failed on startup alarms due to a corrupted history file.